CureZone   Log On   Join
Tooth Pain
 
Minxie Views: 1,454
Published: 9 years ago
 

Tooth Pain


Dear Dr. Jeff,

I was on a medication called perphenazine for 2 years. I stopped taking it because of a side effect that developed (teeth grinding). I am no longer having this side effect, but now my front teeth (top and bottom) are very painful, not only when I eat hot or cold food, but all the time. These teeth are now very sensitive. I can go to a dentist (but not to a "holistic" dentist, because I can't afford them financially), but I was wondering if you knew of any alternative(s). I haven't tried one of the toothpastes for sensitive teeth (like Sensodyne)... I thought I would check with you first. Do you have any ideas or solutions?
I would greatly appreciate any help you can provide.

--Yvette
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.844 sec, (1)